# SDR SWAA2022032983891

- Difficulty date: March 14, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737*
- Aircraft serial: 32478
- Aircraft time: 58,565 hours, 34,791 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-05; PASSENGER CABIN FLOOR PANEL 241AF; UPPER SURFACE; PULLED FACE SHEET PLIES. / [01] EVALUATED DAMAGE; UPPER SURFACE DAMAGE REPAIRABLE IAW B737 SRM 53-00-50-2R-1; TAP TEST GOOD; NO DELAMINATION.  CLEANED AND PREPPED REPAIR AREA IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS A;C;E;F; AND J.  VERIFIED REPAIR MATERIALS IAW B737 SRM 53-00-50-2R-1 TABLE 201; FIBERGLASS CLOTH BMS9-3 (A10273); RESIN EPOCAST 50A(112601).   REQUIRES OKAY TO BOND REPAIR PLIES.;[02] VERIFIED AND OK TO BOND;[03] BONDED REPAIR PLIES IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS K; L; AND M. CURED AT 150 DEGREES FOR 4 HOURS; THERMOMETER AAR30347; CAL DUE 4/29/22. TAP TEST GOOD.;[04] REPAIRED PASSENGER CABIN FLOOR PANEL 241AF UPPER SURFACE IAW B737 SRM 53-00-50-2R-1 PAR 3.;[05] VERIFIED STEPS 3-4
